MAUDE Adverse Event Report: AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO; AUTOMATED SLIDE STAINER

AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD. ARTISAN LINK PRO; AUTOMATED SLIDE STAINER
Model Number AR310
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The united states of america customer reported "the artisan link pro failed to aspirate the waste fluids from the slide clips and wash basin at the end of the run.It appears that this occurred throughout the run as the drip pan was flooded.Although the lab has a second artisan, the slides cannot be repeated since these were kidney sections and the blocks cannot be recut.Patient impact is unknown.18 slides were impacted (3 cases of patient transplant kidney biopsies)".The field service engineer repaired the instrument by replacing the pump assembly and waste manifold which resolved this malfunction.It is unknown if testing was able to be completed and if the patient will need a re-biopsy.More than 3 good faith efforts were made to contact the customer with no answer to these issues.There was no direct or indirect user harm reported.
 
Additional Manufacturer Narrative
No erroneous staining result was reported by the customer in connection with this incident.No user harm was indicated.Patient impact is unknown at this time.Therefore, this report is being filed as part of agilent's commitment to due diligence reporting.Patient information has not been provided by the user.

Brand Name
ARTISAN LINK PRO
Common Device Name
AUTOMATED SLIDE STAINER
Manufacturer (Section D)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore north east, sgp 76892 3
SN  768923
Manufacturer (Section G)
AGILENT TECHNOLOGIES SINGAPORE (INTL.) PTE LTD.
no.1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
mary o'neill
1834 state highway 71 west
cedar creek, TX 78612
3026338510
MDR Report Key16240940
Report Number3003423869-2023-00012
Device Sequence Number6351955
Product Code KPA
UDI-Device Identifier05700571108451
UDI-Public05700571108451
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR310
Device Catalogue NumberAR31030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown